MathSciNet Relay Station
MathSciNet bibliographic data
MR2828706 (2012h:92137) 92D25 (35B35 35K57 65M70)
Méndez, Vicenç; Sans, Cristina; Llopis, Isaac; Campos, Daniel Extinction conditions for isolated populations with Allee effect. Math. Biosci. 232 (2011), no. 1, 78–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement